Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have a thyroid problem. should there be other signs ?

My doctor says I have a thyroid problem, but the only symtom I have is being tired a lot of the time. should there be other signs ?
Asked On : Wed, 30 Mar 2011
Answers:  3 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
Dear patient,
Welcome to healthcareMagic forum,
You might be having borderline hypothyroidsim and so it might have not manifested all the symptoms of hypothyroidism.Other symptoms of hypothyroidism include weight gain,puffyness of face,hoarseness of voice,loss of temperature sensation etc.

Firstly you cross check your reports with other standard lab and if that also is positive than you need mangement for hypothyroidism.

Hope this helps,

drjignesh parmar
Answered: Tue, 3 May 2011
Ayurveda Specialist Dr. Manish Rijhwani's  Response
You can have weight loss/ weight gain which will be sudden /unexplained
Also you can have palpitations/ sweating in palms and soles/ Anorexia or increased appetite
you can have generalise swelling etc
You need to confirm it by getting your blood checked for T3/T4/TSH

Dr. Manish R. Rijhwani
Answered: Mon, 2 May 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
Greetings from health care magic
If your TSH level is higher than normal range then you have certainly hypothyroidism.It will not always to have all symptoms at the beginning but may come on progress of disease. If doubt can double check at any reputed lab for confirmation. Thank you
Answered: Thu, 31 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor